JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CLOSURE OPERATORS ON BL-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CLOSURE OPERATORS ON BL-ALGEBRAS
Ko, Jung-Mi; Kim, Yong-Chan;
  PDF(new window)
 Abstract
We study relationships between closure operators and BL-algebras. We investigate the properties of closure operators and BL-homomorphisms on BL-algebras. We show that the image of a closure operator on a BL-algebra is isomorphic to a quotient BL-algebra.
 Keywords
closure operators;BL-algebras;deductive systems;BL-homomorphism;quotient BL-algebras.;
 Language
English
 Cited by
1.
Metrizability on (semi)topological BL-algebras, Soft Computing, 2012, 16, 10, 1681  crossref(new windwow)
2.
Folding theory applied to BL-algebras, Central European Journal of Mathematics, 2004, 2, 4, 584  crossref(new windwow)
3.
Topology on BL-algebras, Fuzzy Sets and Systems, 2016, 289, 137  crossref(new windwow)
4.
Separation axioms in (semi)topological quotient BL-algebras, Soft Computing, 2012, 16, 7, 1219  crossref(new windwow)
 References
1.
J. Math. Anal. Appl., 1996. vol.198. pp.1-24 crossref(new window)

2.
Lattice theory,3rd Edition,A.M.S., 1967.

3.
Discrete Appl. Math., 2003. vol.127. pp.241-269 crossref(new window)

4.
J. Approx. Reason, 1998. vol.18. pp.217-229 crossref(new window)

5.
J. Math. Anal. Appl., 2000. vol.251. pp.106-131 crossref(new window)

6.
Fuzzy Sets and Systems, 2003. vol.138. pp.149-176 crossref(new window)

7.
Math. Log. Quart., 1994. vol.40. pp.357-380 crossref(new window)

8.
Inform. Sci., 1998. vol.106. pp.49-69 crossref(new window)

9.
Universal Algebra, 1978.

10.
Metamathematices of Fuzzy Logic, 1998.

11.
Discrete Math, 1998. vol.179. pp.267-272 crossref(new window)

12.
J. Math. Anal. Appl., 1996. vol.201. pp.786-826 crossref(new window)

13.
Mathematics of fuzzy sets, 1999.

14.
Fuzzy Sets and Systems, 2003. vol.133. pp.277-297 crossref(new window)

15.
J. M. Ko and Y. C. Kim, Some properties of BL-algebras, J. of Fuzzy Logic and Intelligent Systems 11(3) (2001), 286-291.

16.
A. S. Mashhour and M.H. Ghanim, Fuzzy closure spaces, J. Math. Anal. Appl. 106 (1985), 154-170. crossref(new window)

17.
F. Ranzato, Psedocomplements of closure operators on posets, Discrete Math. 248 (2002), 143-155. crossref(new window)

18.
R. Srivastava and A. K. Srivastava and A. Choubey, Fuzzy closure spaces, J. Fuzzy Math. 2 (1994), 525-534.

19.
E. Turunen, Algebraic structures in fuzzy logic, Fuzzy Sets and Systems 52 (1992), 181-188. crossref(new window)

20.
E. Turunen, Mathematics behind fuzzy logic, A Springer-Verlag Co., 1999.